# SDR SIMA20200729005

- Difficulty date: July 29, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP PANEL EMERGENCY EXIT LIGHT WIRE IS BROKEN.  C/A COMPLETE: R & R COCKPIT STEP PANEL EMERGENCY EXIT LIGHT, IAW EMB 145 AMM 33-50-13.  SEE NRTC BOW346682 FOR OPERATIONS CHECKS.
